# SDR CA050224009

- Difficulty date: February 18, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE LOST POWER SHORTLY AFTER DEPARTING THE RUNWAY.  THE AIRCRAFT SUBSEQUENTLY IMPACTED THE GROUND.  MFG WILL MONITOR INVESTIGATION OF THE INCIDENT AND WILL SUPPLEMENT THIS REPORT TO REFLECT ROOT CAUSE, ONCE DETERMINED.
